# SDR FDEA2019093022350

- Difficulty date: September 26, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: A54612371201
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON OTBD FISH PLATE WAS CRACKED ABOVE OTBD THRUST REVERSER FWD SIDE OF PRECOOLER  OPENING.    REMOVED AND REPLACED THE NR 2 ENGINE PYLON OTBD FISH PLATE IAW DWG A54612368,  AND SRM 51-40-21.
